# SDR SWAA2022121470775

- Difficulty date: November 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VAPOR BARRIER BULKHEAD PRESSURE DECK WEB UPPER ATTACH ANGLE,  BS 663, LBL 5, WL 165.    DAMAGE FOUND OUT OF LIMTS IAW SRM 57-10-10-1A-2.    PERFORMED DVI OF REPAIR AREA AND  UNDERLYING STRUCTURE, NO DAMAGE IAW SRM 51-00-06.   FABRICATED A REPLACEMENT ANGLE IAW SRM 51-30-01.LOCATED AND DRILLED IAW 51-40-05.  ] ACCOMPLISHED OPEN HOLE INSPECTION, NO CRACKS IAW NDTM PART 6; 51-00-00, PROCEDURE 16.   APPLIED TREATMENT AND PRIMER AT REPAIR AREA AND REPAIR IAW SRM 51-20-01 &  SOM 20-41-02.  INSTALLED THE REPAIR IAW SRM 57-10-10-2R-5.
